# SDR SIMA20140116005

- Difficulty date: January 16, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,683 hours, 31,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE IS BROKEN BETWEEN FRAMES 43 & 44.  INSTALLED SPLICES SP9115 & SP9116 TO EMERGENCY LIGHT STRIP WIRE BETWEEN FRAMES 43 & 44 IAW SWPM 20-21-00 STEP 5.
